MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INOGEN MINI ICD VR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)

BOSTON SCIENTIFIC CORPORATION INOGEN MINI ICD VR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Model Number D010
Medical Device Problem Codes Inappropriate/Inadequate Shock/Stimulation (1574); Delayed Charge Time (2586)
Health Effect - Clinical Code Electric Shock (2554)
Date of Event 06/08/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient presented to the hospital after receiving three inappropriate shocks from this implantable cardioverter defibrillator (icd).It was noted that this icd had reached battery cell depletion on (b)(6) 2022.A 21-second charge time was noted for the delivered shocks.The patient was admitted to the hospital until the icd was explanted and replaced.No additional adverse patient effects were reported.This icd has been received for analysis.
 
Additional Manufacturer Narrative
The product has been received for analysis.This report will be updated upon completion of analysis.
 
Additional Manufacturer Narrative
The product has been received for analysis.This report will be updated upon completion of analysis.The returned device was thoroughly inspected and analyzed upon receipt at our post market quality assurance laboratory.Visual examination of the device header and case noted no anomalies.Dimensional analysis of the header was completed.Each port measured as expected.The device was then exposed to simulated heart load conditions, and the defibrillation, pacing, and sensing functions were tested.Impedance testing was completed and all measurements were within normal limits.The device operated appropriately with no interruptions in therapy output at the returned programmed settings.A series of electrical tests was also performed, and again, normal device function was observed.Analysis did not identify any device characteristics that would have caused or contributed to the reported clinical observations.
 
Event or Problem Description
It was reported that the patient presented to the hospital after receiving three inappropriate shocks from this implantable cardioverter defibrillator (icd).It was noted that this icd had reached battery cell depletion on june 8, 2022.A 21-second charge time was noted for the delivered shocks.The patient was admitted to the hospital until the icd was explanted and replaced.No additional adverse patient effects were reported.This icd has been received for analysis.

Brand Name
INOGEN MINI ICD VR
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key15080790
Report Number2124215-2022-26950
Device Sequence Number5049043
Product Code LWS
UDI-Device Identifier00802526533785
UDI-Public00802526533785
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P960040/S306
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 06/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/23/2016
Device Model NumberD010
Device Catalogue NumberD010
Device Lot Number101110
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/21/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/14/2022
Supplement Date Received by Manufacturer05/10/2023
Initial Report FDA Received Date07/21/2022
Supplement Report FDA Received Date06/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/06/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age54 YR
Patient SexMale